# SDR DALA2019072004331

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180489) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN INSPAR RIB STA.92.70 INTERNAL AREA AND 20 INCH FROM FRONT SPAR RT HORIZONTAL STABILIZER. PERORMED PERMANENT REPAIR ON EXTERNAL SKIN INSPAR RIB STA 92.70 INTERAL AREA AND 20 INCHES FROM FRONT SPAR RT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REPAIR 4.
